# SDR CA140303021

- Difficulty date: March 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 8,933 hours
- Engine: Pwa R985AN14B
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: C2W7521
- Condition: Cracked
- Location: Wing
- Part time: 8,959 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DISASSEMBLY TO REPAIR A WING DUE TO EARLIER DAMAGE, THE RIB AT 136.5 WAS FOUND CRACKED AT THE TOP FLANGE. THE RIB WAS CRACKED IN AN AREA OF THE WING THAT WAS NOT DISTURBED BY THE PREVIOUS DAMAGE.  THE RIB WAS REPLACED WITH A SERVICEABLE RIB TO RECTIFY THE DEFECT.
